# SDR MALA040285

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 12,770 hours, 13,995 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31342001
- Part serial: ON92009
- Condition: Failed
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT INTAKE LIGHT CYCLED DURING FLIGHT.  MX REPLACED AC GEN P/N 31342-001, S/N ON 92009.  ALL CHECKS GOOD OF INTAKE HEAT AND GEN.
